Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 12, 2011Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 12, 2011, 12:17 AM EDT for Ocean County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2011, 12:17 AM EDT (04:17 UTC)
Expired
Sep 12, 2011, 1:15 AM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS81 KPHI 120417
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 AM EDT MON SEP 12 2011

NJZ020-026-120515-
COASTAL OCEAN NJ-OCEAN NJ-
1217 AM EDT MON SEP 12 2011

...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...

AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF TOMS RIVER...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR LAKEHURST...LEISURE VILLAGE
WEST-PINE LAKE PARK AROUND 1230 AM...SILVERTON...HOLIDAY CITY-DOVER
AROUND 1245 AM...MANTOLOKING AND LAVALLETTE AROUND 100 AM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
RECENTLY. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT 
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS 
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4003 7404 4000 7403 3990 7406 3991 7409
      3990 7411 3991 7447 3998 7451 4009 7451
      4012 7425 4010 7424 4010 7416 4013 7410
      4009 7408 4010 7403 4005 7402

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 11, 7:43 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Sep 11, 7:43 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SUN SEP 11 2011

.SYNOPSIS...
A WEAKENING MID LEVEL LOW ASSOCIATED WITH THE REMNANTS OF TROPICAL
STORM LEE WAS OVER THE OHIO RIVER VALLEY. IT WILL CONTINUE TO WEAKEN
AND DRIFT EAST VERY SLOWLY CLEARING THE COAST MONDAY NIGHT. A COLD
FRONT IS FORECAST TO MOVE THROUGH THE FORECAST AREA AROUND
WEDNESDAY NIGHT. A VERY LARGE CANADIAN HIGH PRESSURE WILL DROP INTO
THE UPPER MIDWEST THURSDAY AND THEN MOVE SLOWLY EAST REACHING THE
MIDDLE ATLANTIC STATES AND NEW ENGLAND ON SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SCATTERED SHOWERS AND TSTMS CONTINUE THIS EVENING OVER SRN OCEAN
COUNTY...NEAR THE MOUTH OF THE DELAWARE BAY AND WEST OF THE CWA
ACROSS LANCASTER-YORK-ADAMS COUNTIES. SKIES ARE MOSTLY CLOUDY WITH
LOWER CLOUDS NORTH AND EAST AND A MIX OF LOW AND MID LEVEL CLOUDS
SOUTH AND WEST.

THE CONVECTION WILL SLOWLY DECREASE THIS EVENING LEAVING AREAS OF
LOW CLOUDS AND PATCHY FOG. THE ONSHORE FLOW WILL LIKELY NOT LEAD
TO MUCH CLEARING OVERNIGHT. FEW CHANGES MADE TO TEMPS/DEW POINTS
OR WINDS WITH THE UPDATES.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
WITH THE UPPER TROUGH APPROACHING FROM THE WEST, WE CAN LOOK FOR
THE THREAT OF SHOWERS/TSTMS TO CONTINUE MONDAY. WINDS WILL SWING
AROUND TO THE SW, AND POSSIBLY EVEN TO W LATE IN THE DAY WITH
SPEEDS OF 5 TO 10 MPH. EARLY MORNING CLOUDS WILL LIFT AND
DISSIPATE, LEAVING US WITH A PARTLY SUNNY DAY. HIGH TEMPERATURES
WILL RANGE FROM THE MID 70S TO THE MID 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
MODEL DIFFERENCES AS TO WHETHER ANY SHRAS AND TSRAS WILL BE STILL
AROUND. CAN RGEM WHICH HAS BEEN BETTER OF LATE THAN THE WRF-NMM WITH
CONVECTION JUST HAS SOME LINGERING IN DELMARVA. OTHERWISE THE
REMNANT OF LEE TROF SHOULD BE OFFSHORE ON MONDAY NIGHT. STAT
GUIDANCE LOOKS REASONABLE AS DEW POINTS REMAIN HIGH.

TUESDAY IT APPEARS WE WILL BE BETWEEN SYSTEMS. FORECAST CONVECTIVE
PARAMETERS POINT TO THE IDEA OF ISOLATED CONVECTION. MOST OF THE
AREA FORECAST SOUNDINGS THOUGH HAVE INSUFFICIENT CAPES FOR THUNDER
AND OR A WEAK CAP HOLDING. WHILE WE CAN NOT RULE OUT THE OCCURRENCE
OF A SHOWER OR THUNDERSTORM, THE AREAL COVERAGE WE BELIEVE WOULD BE
TOO LOW TO INCLUDE IT AT THIS TIME. WE WOULD HAVE BEEN TOASTIER IN
JULY WITH THIS AIR MASS FOR A COUPLE OF REASONS, BUT 1000-850MB FCST
THICKNESSES HAVE ONLY BEEN WARM ENOUGH FOR THE MID 80S UPWIND, THUS
STAT GUIDANCE LOOKS GOOD.

FOLLOWING THE PREMISE THAT THE GFS IS PBLY TOO FAST WITH THE CDFNTL
PASSAGE, WE WILL KEEP THE CURRENT POPS AND AREAL EXTENT GOING, BUT
LIMIT MENTION OF PCPN TO AFTER MIDNIGHT. BECAUSE OF THE GENERAL SW
FLOW WE WENT ABOVE STAT GUIDANCE FOR MINS, ESPECIALLY URBAN AND
COASTAL AREAS.

WEDNESDAY COULD BE AN INTERESTING CONVECTIVE DAY IF THE TIMING CAN
BE JUST SO. MOST OF THE MODELS BRING AN EML OUT OF COLORADO INTO OUR
CWA, ALTHOUGH THE TIMING DIFFERS FROM TOO SOON ON THE GFS, TO JUST
RIGHT ON THE WRF-NMM TO TOO LATE WITH THE EURO. THE SUN IS NOT WHAT
IT USED TO BE A COUPLE OF MONTHS AGO AND ANY LEFTOVER CONVECTION,
LOW CLOUDS WOULD SLOW OUR START LIKE OCCURRED TODAY. THE FORECAST
H2.5 JET WOULD NOT BE SUPPORTIVE AS THE BEST ENTRANCE AND EXIT
REGIONS WILL BE EAST WITH MARIA AND FARTHER WEST WITH THE LONG
WAVE TROF. LASTLY ITS THE FRONTAL TIMING, SUSPECT WITH THE SW FLOW
ALOFT, IT MIGHT BE TOO LATE. THIS IS SEEN IN THE NAM FORECAST
SOUNDINGS WHERE THE CONVECTIVE TEMP DOES NOT GET REACHED EXCEPT
FAR N. STILL IT WOULD BE WORTH FOLLOWING AND IS USUALLY THE CASE
WE HAVE THE SPLIT BETWEEN THE BETTER WIND FIELDS NORTH AND BETTER
FORECAST INSTABILITY SOUTH. FOR NOW WE WILL UP THE POPS SLIGHTLY
NORTH AND MAKE MENTION OF STRONG THUNDERSTORMS IN THE HWO. AS FAR
AS HEAVY RAIN GOES, THERE WILL BE MORE WIND ALOFT THAN THIS
WEEKEND AND THE HOPE IS THAT THE STORMS WILL BE PROGRESSIVE SO
BARRING TRAINING THE FLOODING THREAT DOES NOT APPEAR HIGH.

THERE ALSO REMAINS SOME UNCERTAINTY AS TO IF THERE WILL BE ENOUGH
MOISTURE ON THURSDAY. GIVEN THE FLOW ALOFT AND THE USUAL DOUBLE
BARREL COLD FRONTAL NATURE OF BIG AIR MASS CHANGES LIKE THIS WE
KEPT IN THE CHANCES WHICH IS IN LINE WITH THE CURRENT ECMWF.

AFTER THAT FOR FRIDAY INTO THE WEEKEND THE CANADIAN HIGH PRESSURE
SYSTEM IS FORECAST TO COME CLOSE TO OUR REGION TO KEEP US NORTH OF
AN OCEANIC TRAJECTORY STRATOCU AND PRECIPITATION ASSOCIATED WITH ANY
INVERTED TROFS ALONG ITS SOUTHERN PERIPHERY. THE GFS REMAINS MOST
AGGRESSIVE. AS PER COORD WITH AKQ THE ECMWF HAD THIS SOLUTION A
COUPLE OF DAYS AGO AND HAS DROPPED IT. WITH ALL OF THE OTHER
MEDIUM RANGE MODELS FARTHER SOUTH WITH THE SFC HIGH THAN THE GFS,
WE WILL KEEP THE FORECAST DRY. OBVIOUSLY THE LEAST CONFIDENCE
ABOUT THIS COMING TO FRUITION IS IN DELMARVA.

FOR TEMPS WED INTO SUNDAY, WE LEANED TOWARD THE HIGHER STAT GUIDANCE
BASED ON FCST 850MB TEMPS. THERE SHOULD BE SOME CHILLY NIGHTS IN
THERE, PARTICULARLY FRIDAY AND SATURDAY NIGHTS WHERE WE LEANED
TOWARD THE COOLER ENSEMBLE MEMBERS. BECAUSE THE 12Z GFS KEPT THE
SFC HIGH TOO FAR TO THE NORTH, WE BELIEVE THE 12Z MEX MOS GUIDANCE
IS TOO WARM WITH THE MINS, BETTER RADIATIONAL COOLING CONDITIONS
SHOULD EXIST. THE POCONOS SUSSEX NEW JERSEY MIGHT COME CLOSE TO
THE SOUTHERN EXTENSION OF SMATTERINGS OF FROST FRIDAY AND SATURDAY
NIGHTS.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

MOSTLY MVFR CONDITIONS NORTH AND EAST OF THE TAF SITES THIS
EVENING WITH PARTLY TO MOSTLY CLOUDY VFR CONDITIONS OVER THE TAF
SITES. LOWER CONDITIONS WILL DEVELOP LATER TONIGHT WITH THE MOIST
ATMOSPHERE IN PLACE AND LIGHT WINDS. BREAKS IN THE DECK WILL
PROBABLY LEAD TO FOG FORMATION IN PLACES. CONFID IN CIGS/VSBYS
RATHER LIMITED.

OUTLOOK...
MAINLY VFR CONDITIONS EXPECTED MONDAY NIGHT THROUGH EARLY
WEDNESDAY, ALTHOUGH ANY SHOWER ACTIVITY WOULD CAUSE A LOCAL
DETERIORATION IN CONDITIONS ON MONDAY AFTERNOON AND EVENING AND
THERE COULD BE SOME VISIBILITY RESTRICTIONS IN EARLY MORNING FOG
ON TUESDAY. LATER WEDNESDAY AND WEDNESDAY NIGHT WE COULD HAVE
CEILING AND VISIBILITY RESTRICTIONS FROM TIME TO TIME IN THE WAKE
OF THE FRONT. EXCELLENT VFR CONDITIONS ARE THEN ANTICIPATED TO
DEVELOP ESPECIALLY LATER THURSDAY AND FRIDAY. BRISK NORTHERLY WINDS
ARE ALSO EXPECTED TO OCCUR.

&&

.MARINE...
SEAS WILL REMAIN BELOW SCA CRITERIA THRU MONDAY. E TO SE WINDS
WILL BECOME S TO SW TONIGHT INTO MONDAY WITH SPEEDS GENERALLY
10 KTS OR LESS. GOOD BOATING CONDITIONS FOR MID SEPTEMBER.

WE EXPECT SUB SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE PRIOR TO
THE PASSAGE OF THE COLD FRONT. A SOUTHERLY FLOW DEVELOPING
PRECEDING THE NEXT COLD FRONT IS NOT EXPECTED TO BE STRONG ENOUGH
TO PRODUCE WINDS AND OR SWELLS THAT WOULD REACH SMALL CRAFT
ADVISORY CRITERIA.

WE WILL HAVE AN OPPORTUNITY TO REACH SMALL CRAFT ADVISORY
CONDITIONS WEDNESDAY NIGHT INTO FRIDAY. INITIALLY ON WEDNESDAY
NIGHT, IT COULD BE SWELLS FROM MARIA. THEN ON THURSDAY AND
POSSIBLY FRIDAY THE BRISK NORTHERLY FLOW BEHIND THE COLD FRONT
WOULD BE THE CAUSE. THERE REMAINS TIMING DIFFERENCES BETWEEN THE
GFS AND ECMWF WITH THE ECMWF INITIATING POTENTIAL SCA CONDITIONS
LATER IN THE FORECAST PERIOD. FOR NOW WE FOLLOWED HPC'S LEAD AND
SPLIT THE DIFFERENCE BETWEEN THE TWO. BEST CHANCE MAY BE THURSDAY
NIGHT WHEN THE GREATEST AIR AND WATER TEMPERATURE DIFFERENTIAL
WILL OCCUR.

&&

.TIDES/COASTAL FLOODING...
A FLOOD ADVISORY HAS BEEN ISSUED FOR THE TIDAL DELAWARE RIVER FOR
THE NEXT HIGH TIDE WHICH WILL OCCUR AT PHILADELPHIA AT 157 AM
MONDAY. ONLY MINOR CATEGORY FLOODING IS EXPECTED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 5 AM EDT
     MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY FROM MIDNIGHT TONIGHT TO 5 AM EDT
     MONDAY FOR NJZ017>019.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...O'HARA/RPW
SHORT TERM...RPW
LONG TERM...GIGI
AVIATION...DELISI/GIGI/O'HARA/RPW
MARINE...GIGI/RPW
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Sep 11, 7:33 PM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
733 PM EDT SUN SEP 11 2011

NJZ001-007>010-012>016-020>027-PAZ054-055-060>062-068-069-130000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
MONTGOMERY-BUCKS-
733 PM EDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WITH STRONG GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ017>019-PAZ070-071-130000-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
733 PM EDT SUN SEP 11 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WITH STRONG GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-PAZ067-130000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-CHESTER-
733 PM EDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING MAY
CONTAIN STRONG WIND GUSTS, HAIL, FREQUENT LIGHTNING AND HEAVY
DOWNPOURS. LOCALIZED FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WITH STRONG GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-130000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
733 PM EDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG THUNDERSTORMS ARE POSSIBLE LATER ON WEDNESDAY INTO WEDNESDAY
NIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE WEDNESDAY
NIGHT WITH THE CHANCES LASTING INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 11, 10:25 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 PM EDT SUN SEP 11 2011

NJZ018-019-PAZ068-069-071-120330-
BUCKS PA-CAMDEN NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-
1025 PM EDT SUN SEP 11 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...
CAMDEN...MONTGOMERY AND PHILADELPHIA COUNTIES...

AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS CENTERED NEAR CAMDEN AND MOVING NORTHEAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR KENSINGTON...CENTER CITY
AROUND 1030 PM...WISSINOMING...PALMYRA AROUND 1045
PM...TACONY...HOLMESBURG AROUND 1100 PM...NORTHEAST
PHILADELPHIA...ANDALUSIA AROUND 1115 PM...FEASTERVILLE AND BENSALEM
AROUND 1130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3983 7509 3988 7515 3986 7522 3988 7527
      3994 7525 3999 7528 4030 7508 4002 7452
      4001 7453
Special weather statement, Sep 11, 10:52 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SUN SEP 11 2011

NJZ009-015-018-019-PAZ068>071-120415-
BUCKS PA-CAMDEN NJ-DELAWARE PA-HUNTERDON NJ-MERCER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
1052 PM EDT SUN SEP 11 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...HUNTERDON...MERCER...MONTGOMERY AND PHILADELPHIA
COUNTIES...

AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM 18 MILES SOUTHEAST OF ALLENTOWN
TO 8 MILES EAST OF WEST CHESTER...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR BEDMINSTER...OTTSVILLE AROUND 1100
PM...PIPERSVILLE...TINICUM TOWNSHIP AROUND 1115
PM...LUMBERVILLE...BYRAM AROUND 1130 PM...STOCKTON...SERGEANTSVILLE
AROUND 1145 PM...SAND BROOK AND AUDUBON PARK AROUND MIDNIGHT.

OTHER STRONG THUNDERSTORMS WERE MOVING NORTHEAST THROUGH THE
PHILADELPHIA METRO AREA.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS.

LAT...LON 4034 7465 4032 7463 3983 7486 3983 7510
      3988 7515 3985 7525 3983 7538 3985 7560
      3992 7556 3998 7545 4004 7543 4007 7537
      4007 7541 4012 7548 4049 7531 4049 7479
      4037 7473 4038 7463

MPD
Special weather statement, Sep 11, 11:05 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1105 PM EDT SUN SEP 11 2011

DEZ001-002-MDZ008-012-015-NJZ016-120430-
CECIL MD-KENT MD-KENT DE-NEW CASTLE DE-QUEEN ANNE'S MD-SALEM NJ-
1105 PM EDT SUN SEP 11 2011

...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NEW CASTLE...QUEEN
ANNE'S AND SALEM COUNTIES...

AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM 20 MILES SOUTHWEST OF ELKTON TO
32 MILES SOUTHWEST OF BALTIMORE...MOVING EAST AT 20 MPH. THE
THUNDERSTORMS WILL BE NEAR PERRYVILLE AROUND 1115 PM...HOLLYWOOD
BEACH...CHARLESTOWN AROUND 1130 PM...CAYOTS...CHESAPEAKE CITY AROUND
1145 PM...BOHEMIAS MILLS...MOUNT PLEASANT AROUND MIDNIGHT...SAINT
GEORGES AND SASSAFRAS AROUND 1215 AM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3905 7631 3900 7618 3916 7628 3934 7618
      3944 7600 3953 7599 3959 7612 3960 7521
      3942 7547 3946 7555 3950 7557 3958 7554
      3958 7556 3946 7558 3939 7551 3889 7619
      3894 7624 3890 7624 3893 7628 3888 7637

MPD
Local storm report, Sep 11, 11:37 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT SUN SEP 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     WEST BRANDYWINE TWP     40.03N  75.81W
09/11/2011                   CHESTER            PA   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1100722

IOVINO
Local storm report, Sep 12, 12:15 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1215 AM EDT MON SEP 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     WEST BRANDYWINE TWP     40.03N  75.81W
09/11/2011                   CHESTER            PA   911 CALL CENTER

            TREES DOWN.

1130 PM     TSTM WND DMG     SPRINGFIELD             40.04N  74.65W
09/11/2011                   BURLINGTON         NJ   911 CALL CENTER

            TREES AND UTILITY POLES DOWN.

&&

EVENT NUMBER PHI1100722 PHI1100723

IOVINO
Special weather statement, Sep 12, 12:17 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1217 AM EDT MON SEP 12 2011

NJZ020-026-120515-
COASTAL OCEAN NJ-OCEAN NJ-
1217 AM EDT MON SEP 12 2011

...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...

AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF TOMS RIVER...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR LAKEHURST...LEISURE VILLAGE
WEST-PINE LAKE PARK AROUND 1230 AM...SILVERTON...HOLIDAY CITY-DOVER
AROUND 1245 AM...MANTOLOKING AND LAVALLETTE AROUND 100 AM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
RECENTLY. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 4003 7404 4000 7403 3990 7406 3991 7409
      3990 7411 3991 7447 3998 7451 4009 7451
      4012 7425 4010 7424 4010 7416 4013 7410
      4009 7408 4010 7403 4005 7402

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 10:44 PM EDTAreal Flood AdvisoryPHISalem107 min
Sep 11, 10:52 PM EDTSpecial Weather StatementPHIMercer83 min
Sep 11, 11:02 PM EDTAreal Flood AdvisoryPHISalem103 min
Sep 11, 11:05 PM EDTSpecial Weather StatementPHISalem85 min
Sep 11, 11:10 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem65 min
Sep 11, 11:15 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean60 min
Sep 12, 12:24 AM EDTSevere Thunderstorm WarningPHIOcean66 min
Sep 12, 12:34 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem56 min
Sep 12, 1:29 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Cumberland, Ocean61 min
Sep 12, 1:33 AM EDTSpecial Marine WarningPHI117 min
Sep 12, 11:05 AM EDTCoastal Flood StatementPHIBurlington, Camden, Gloucester6 hr
Sep 12, 2:15 PM EDTSpecial Weather StatementPHISussex60 min
Sep 12, 3:59 PM EDTSpecial Weather StatementPHIMorris91 min
Sep 11, 8:19 PM EDTFlash Flood WarningPHIBerks3 hr
Sep 11, 8:46 PM EDTAreal Flood AdvisoryPHIChester3 hr
Sep 11, 9:00 PM EDTFlash Flood WarningPHIChester3 hr
Sep 11, 9:14 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery110 min
Sep 11, 9:14 PM EDTSpecial Weather StatementPHIBerks, Chester, Lehigh, Montgomery61 min
Sep 11, 9:24 PM EDTSevere Thunderstorm WarningPHIChester51 min
Sep 11, 9:34 PM EDTSpecial Weather StatementPHIPhiladelphia41 min
Sep 11, 9:54 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery51 min
Sep 11, 9:56 PM EDTFlash Flood WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia4 hr
Sep 11, 10:25 PM EDTSpecial Weather StatementPHIPhiladelphia65 min
Sep 11, 10:29 PM EDTSevere Thunderstorm WarningPHIChester, Delaware46 min
Sep 11, 10:08 PM EDTSpecial Weather StatementPHICecil67 min
Sep 12, 12:46 AM EDTSpecial Weather StatementPHIKent59 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.